# SDR SWAA2021081605923

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Isolator
- Condition: Damaged
- Location: Bs 727
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDEWALL ISOLATOR MOUNT DAMAGED LH STA. 727 FIFTH DOWN. / [01] REMOVED AND REPLACED ISOLATOR P/N 144A9451-3 A86773 IAW SRM 51-40-02-0G-0
